Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online
Ask a Urologist   »  

Have itchy penis. Could it be due to using condom?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
Hello Doctor, how you doing ? Sorry for coming in again.... inside of my penis is itching at the glans area ......but its within .... could it be from the condom i used ? and i hope you remembered our previous chat
Posted Fri, 22 Feb 2013 in Penis Problems
 
 
Answered by Dr. Sudarshan 3 hours later
HI Again ,
Thanks for writing in.
I remember our previous conversation well.
The itching can be due to latex allergy due to condom also it can be due to fungal infection called candidiasis.
Also I would like to know-
Is there any visible lesion/change on glans?
Itching is more during day or night?
Is there any associated burning micturition or fever?
Answer the questions and we can continue the discussion here.
Also till the time you can take tab.Zyrtec twice daily.This will help a lot in itching.

Awaiting your response.
DrSudarshan
MD
Skin and STD.
Above answer was peer-reviewed by
 
Follow-up: Have itchy penis. Could it be due to using condom? 8 minutes later
No changes in my glans i just checked... the itching is on and off but its during the day.... and also around my pubic hair itches me too.... and my whole body itches me too but not much...... no fever
Ok now its itching at the outside too and I see some little few spots but they r really few like 4 around the middle of the penis
And I hope this got nothing to do with HIV
one last thing..... the hard palate on mouth is slightly hurting..... no sore throat ......but I have had block nose for a while now since its very cold where i am so i mostly breath thru my mouth at nite... ? and i hope this got nothing to do with the girl i had sex with
 
 
Answered by Dr. Sudarshan 3 hours later
Hi again XXXXXXX,
The red dots and itching suggest contact dermatitis (may be due to condom ).
It does not appear to be any STD or HIV related illness.
You can take Tab zyrtec twice daily and apply hydrocortisone cream over the area once a day.It will take care of the condition.
If you can upload the image of affected area it would be of great help in predicting the condition.
Also mouth lesion can be apthous ulcer or traumatic ulcer .It also does appear to STD related .
Upload the image and we can continue the discussion here.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Have itchy penis. Could it be due to using condom? 1 minute later
Ok i will sened that tomorrow morning thank you so much.... do you have any XXXXXXX fund and how can i contact you outside this place and give u a gift cos you are very kind
ok i sent pictures
 
 
Answered by Dr. Sudarshan 35 hours later
Hi again,
Ive gone through the photos of glans and oral cavity.It does look like any STD or specific disease.
It is just irritation caused by sexual act and condom used.
There is nothing to be worried about. Follow my previous advise and apply hydrocortisone cream twice daily and take tab.zyrtec twice daily.
Within a week everything should subside.
I do not have any XXXXXXX fund.If you wish to donate you can donate to UNICEFs fund.
I wish you good health .
You are also kind as you are willing to donate .
Regards .
Above answer was peer-reviewed by
 
Follow-up: Have itchy penis. Could it be due to using condom? 4 hours later
You mean it does not look like STD ? cos you wrote it looks like lol ?..... and Thanks so much
 
 
Answered by Dr. Sudarshan 3 hours later
Hi again,
Sorry for the typing mistake.The lesions DO NOT look like STD.
Hope this helps to calm your mind.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have itchy penis. Could it be due to using condom? 1 minute later
Thanks so much
 
 
Answered by Dr. Sudarshan 4 hours later
Thanks I wish you good health .
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor